- February 13, 2014 at 2:38 am #115734
andrewmezzoMemberTopics: 26Replies: 17
Is it true that the continuous use of probiotics after I had reached a point where I felt real good be causing minor symptoms of my candida?
Reason i’m saying this is because my acne, bloating, gas, and bowel movement became almost regulated after a full month of taking probiotics. This is probably the 7th week of my probiotics and digestive enzymes, i’m just really skeptic about why my acne,gas, and bloating become REALLY bad when I up my probiotic dosage, unlike before where it actually helped by taking more probiotics.
Is it true that by consuming probiotics you are helping your body get rid of any overgrowth of bad bacteria or yeast in your small intestine. But once the balance is restored, by consuming ever more probiotics you are putting “good” bacteria in “bad” places”?February 13, 2014 at 2:48 am #115736
rasterParticipantTopics: 104Replies: 6838
The bloating gad and bowel movements likely will be long term symptoms/problems for you unless you completely address all of your digestive problems. For instance, you might not be chewing your food enough, causing big pieces of food to ferment in the gut. You also might be deficient in hydro-chloric acid and I recommend checking out this post:
There are different parts of your digestive system from your pancreas and gall bladder to your liver/colon. If any one of these are not working optimally, then you will possibly will have symptoms that remain to be addressed.
I encourage you to take a 1-2 day break from probiotics to see whether your symptoms improve. I know from personal experience that when I stop taking probiotics long term, the yeast will come back.
The topic ‘Taking too much probiotics?’ is closed to new replies.